Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Upper abdominal pain, under ribs, heartburns. Taken nexium. Ideas?

I have an left upper abdominal pain , under my ribs. I take Nexium , have for several years and do not suffer from heartburn anymore. I have had and endoscopy with biopsies for infection, they were negative. I have had ultrasounds, CT s, and recently an endoscopy with ultrasound from the inside. All tests were negative. The pain comes and goes, with no ryhme or reason. I get it before, during, or after meals... no logic to it. Any ideas?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Maryohp,
Thanks for writing your query.

After reading your post, it seems that you are having increased acidity and gas production.
You can add Domperidone 10 mg along with Nexium ( Esmaperazole).

You should follow some precautions like :-
1. Avoid spicy/oily foods.
2. Donot miss a meal.
3. Avoid cigarette/alcohol.
4. Decrease tea/coffee.
5. Donot remain empty stomach for long.
6. Avoid self medication especially pain killer and steroids.
7. Avoid gas producing foods like peas, legumes, cabbages, etc.
8. Drink lots of pure water daily.
9. Consuming curd or yoghurt will be helpful, if it suits you.

You should also get yourself investigated for H. pylori.
I hope this is helpful to you.
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor